# SDR UPS08851870

- Difficulty date: March 1, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING O/B LEADING EDGE EXTERIOR SKIN CRACKED AROUND SCREW HOLE AT I/B END.  CUT OUT DAMAGE, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 57-2-1 FIG H.
